Facebook Pixel
EmpowHER Guest

hi, m angela i had sex in the 16th and he came inside of me nd i took the two pills in postinor 2 at the same time is it going to affect me?and i ought to see my period on the 23rd but i avent seen it. what could ve happening to me?

By Anonymous February 25, 2016 - 11:19pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Angela

Thank you for your post.

P2 is about 95% effective when taken within 24 hours for a woman under 165 lbs. So your risk is 5% or less. While emergency contraception is highly effective , it is not a guarantee you won't get pregnant.

Side effects include delayed periods or irregular bleeding 3-7 days after the medication is taken. If you don't get your period in the 7 days, take a pregnancy test to rule that out.

Read more here: http://www.empowher.com/community/share/outercourse-dry-humping-dry-sex-and-other-sexual-behaviors


February 26, 2016 - 6:31am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!